# SDR AWXA200500308

- Difficulty date: February 20, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 18,648 hours, 7,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOOR PANEL AT L-2 DOOR ENTRANCE.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL AT L-2 DOOR ENTRY WAY IAW T/C R1C25306.
